# SDR UHLA201505080691

- Difficulty date: May 8, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000130
- Aircraft time: 21,948 hours, 13,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LOWER BEAM CORRODED FRAMES 85-86.  R & R AFT SERVICE DOOR LOWER BEAM 51-43-03.
